# SDR CA160216013

- Difficulty date: February 12, 2016
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Cessna 510
- Engine: Pwc PW615FA
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Low Pressure
- Location: Nr 2 Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E, A

## Discrepancy

(CAN) THE FLIGHT CREW OBSERVED A RED INDICATION ON THE NR 2 ENGINE OIL PRESSURE DISPLAY. THE FLIGHT CREW ACTIONED THE ABNORMAL PROCEDURES CHECKLIST, DETERMINED IT WAS A FAULTY INDICATION AND CONTINUED WITH THE DESCENT. WHILE ON LEFT BASE TO RUNWAY 35, THE MASTER CAS ANNUNCIATOR DISPLAYED AND INDICATED RIGHT ENGINE LOW OIL PRESSURE.  THE RIGHT ENGINE WAS SHUT DOWN AS A PRECAUTION AND THE FLIGHT CREW REQUESTED PRIORITY HANDLING. THE AIRCRAFT LANDED WITHOUT FURTHER INCIDENT. TROUBLESHOOTING ON-GOING.
